# SDR DXTA200802827

- Difficulty date: February 2, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N245QS
- Make and model: Amd FALCON2000
- Aircraft serial: 145
- Aircraft time: 6,156 hours, 3,929 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 7G1042
- Part serial: 723
- Condition: Malfunctioned
- Location: Brake Assy
- Part time: 6,156 hours, 3,929 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHEN MAIN BRAKES ARE RELEASED BRAKE PRESSURE ANNUNICATOR ILLUMINATES, CHECKED LT AND RT SIDE, ONLY ILLUMINATES FOR LT SIDE. LT BRAKE MINELCO RED + RT AILERON MINELCO RED.   (M-2B)  REMOVED PRESSURE SWITCH ON THE LT SIDE P/N 7G1042 S/N 723.  INSTALLED A NEW SWITCH SAME P/N S/N 1337.  OPS CHECK GOOD.  REPOSITIONED THE NR 1 NR 2 BSCU'S.  NR1 P/N C203470060700 S/N 047 AND INSTALLED IN THE NR 2 POSITION.  REPOSITION NR2 P/N C203470060700 S/N 183 AND PLACED IN THE NR2 POSITION.  OPS CHECK GOOD IAW MM 32-42-00 NR 32-446.  REF FAS 08-299.
